Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2021 | Journal Article | LibreCat-ID: 23456
Mattiolo, Davide, and Eckhard Steffen. “Highly Edge‐connected Regular Graphs without Large Factorizable Subgraphs.” Journal of Graph Theory 99, no. 1 (2021): 107–16.
LibreCat | DOI

Filters and Search Terms

keyword="regular graphs"


Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed